# SDR 39LA2013011500013

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N605AR
- Make and model: Casa C212200
- Aircraft serial: 265
- Aircraft time: 21,217 hours, 27,149 cycles
- Engine: Garrtt TPE33110R
- Engine time: 12,452 hours, 15,023 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 8691691
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT,  ABOUT 8 MILES FROM DPRATURE, RT ENGINE STARTED TO SURGE BETWEEN 95 -60 PERCENT TORQUE, AND 650- 250 EGT.   RETURNED TO DEPARTURE.  AS ACFT LEVELED OFF AND STARTED TO DESCEND THE ENGINE RAN NORMALLY.  NO OTHER ABNORMALITIES WERE NOTED AND LANDING WAS UNEVENTFUL. CLEANED T2/P2 SENSOR ON RIGHT ENGINE INLET.  PERFORMED GROUND MX RUNS IAW MM 72-00-00.  NO DEFECTS NOTED.
